# SDR HEEA955757

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Lwr
- Part number: 412010179105
- Condition: Worn
- Location: M/R Hub
- Part time: 2,937 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED FABRIC MATERIAL GALLED AND WORN.
